Top answers from doctors based on your search:
Disclaimer

can I take vyvanse with methylprednisolone

A 46-year-old female asked:
Dr. James Rotchford
40 years experience Addiction Medicine
Not likely a problem: A small percentage of patients get stimulated when taking methylprednisolone and might even have problems sleeping as a result. I am not aware of any ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 31-year-old member asked:
Dr. Thomas Namey
47 years experience Rheumatology
Depends on dose! : Large doses ( greater than 10 mg acutely), are likely to to initially make you feel wired, or energized! larger doses will affect the brain more . S ... Read More
3
3 thanks
A 45-year-old member asked:
Dr. Ronald Krauser
51 years experience Rheumatology
It has risks: All corticosteroid carry considerable risk with long term use. The risk depends on the dose taken and the length of time it is taken. Short courses ha ... Read More
1
1 thank
A female asked:
Dr. Lori Lange
Specializes in Family Medicine
Yes: It is OK to take these together
A 33-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Vyvanse interactions: Although there is potential for Zyrtec and Benadryl to interact with possible dizziness and drowsiness, Drugs.Com drug interaction checker shows no si ... Read More
A female asked:
Dr. Pierre Moeser
Specializes in Rheumatology
Yes: Yes, you may take them together. One is a steroid given to treat inflammation or an overactive immune system. The other, Bactrim, is an antibiotic giv ... Read More
A 42-year-old member asked:
Dr. Edwin Schuller
44 years experience Family Medicine
First day: Usually works the first day.
1
1 thank
A 41-year-old member asked:
Dr. Tracy Lovell
20 years experience Rheumatology
Several side effects: There are several side effects which range from weight gain and insomnia in the short term. If he is going to be on it long term, one has to worr ... Read More
A 20-year-old female asked:
Dr. Carla Enriquez
49 years experience Pediatrics
Over stimulated: That is a common symptom of people taking stimulants for adhd. Much more common if you have anxiety disorder or indulge in caffeinated beverages, choc ... Read More
A 26-year-old female asked:
Dr. Ronald Krauser
51 years experience Rheumatology
It depends: It depends on the dose taken.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month